Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Clb75

Volunteer
  • Content Count

    356
  • Joined

  • Last visited

Everything posted by Clb75

  1. This is very common for Pots. Dr. Raj has written an article on this and refers to it as dependent acrocyanosis. It has to do with poor circulation and blood pooling.
  2. Have you considered florinef? It raises your BP and increases blood volume. It’s not short acting like midodrine, and stays in your system more consistently. Everyone is different of course, but I’ve always had a good experience with florinef. It was more helpful to me than midodrine. Did you ever find another specialist/ doctor to see your son?
  3. Can your doctor connect you with social services or a social worker? There are community agencies or even your state dept of human services that might be able to help. Are you on disability? Medicare might provide home services to help too.
  4. This happens a lot in people with dysautonomia. A lot of people get it in their legs too. Dr. Raj refers to it as “dependent acrocyanosis”. If you google his name and the term together, an article he wrote pops up with pictures of peoples legs looking red and blotchy. It has to do with blood circulation and blood pooling.
  5. Neuropathy, (tingling and burning)along with dysautonomia are very common in sjogren’s, have you tried discussing your symptoms with a rheumatologist?
  6. There is a time limit on the appeal so make sure you contact your attorney as soon as you can. It’s definitely a process, hang in there.
  7. This happens to a lot of people, it usually has to do with blood not getting to the brain but not necessarily connected to low BP or tachycardia.
  8. Thanks for posting this. I’m starting physical therapy next week to help me get an exercise program together. I’ve heard the protocol is hard but some people have had some good results.
  9. Have you tried florinef or midodrine to help raise your BP?
  10. Hi, I unfortunately have had the opposite experience with IVIG. I have been on it for 7 years for another autoimmune disease, which it really helps. However, I developed POTS 2 years after I started IVIG and it hasn’t done anything to help my symptoms. I think it’s really case specific. It’s always worth a shot though if your doctor can get it approved.
  11. Clb75

    Update

    Have you looked into fibromyalgia or chronic fatigue syndrome? These can be causes of fatigue and joint pain.
  12. Please get an attorney! They will help you immensely. Social security has a rule that they have to go by your doctor’s opinion first. If they don’t have enough info, they will send you to a consultation with one of their docs, but this person doesn’t necessarily specialize in your problem area. Records are key. You will also need your doctor to complete a functional capacity evaluation. It basically lists how much or how well you can sit, stand, bend, lift etc. and what your limitations are. This is also a key part of their determination. When I applied, I also printed off journal articles from Dr. Raj and the Cleveland clinic explaining what POTS is and how it affects our bodies. Just so they could have more info about it. I was approved after my appeal and luckily didn’t have a hearing. My attorney helped so much and I don’t think I would have been able to do it myself.
  13. I use one that is organic called “green wise organics”. I found it at Costco. It repels mosquitoes and other bugs. It’s really effective which is not always the case with organic sprays. My child is allergic to mosquitoes so this has been really helpful. There is a bit of an odor when you first put it on but it’s from the citronella...not sure if that would affect your breathing or not.
  14. Some people have a paradoxical reaction to Benadryl, it’s very common. Maybe since you took a max dose, you’re having a reaction more than what’s typical for you?
  15. An EMG and NCS (nerve conduction study) are used to rule out certain types of neuropathy. Neuropathy isn’t caused by dysautonomia but frequently co occurs. Small fiber neuropathy is very common in people with dysautonomia, but it can be caused by different types of diseases. Small fiber usually does not show on these tests, only large fiber neuropathy does. In any event, if you’re having neuropathy issues, it’s a good test to rule out different diseases and narrow down a cause.
  16. I don’t have hyper pots but do have labile BP. Certain meds can send it through the roof as you say. I get a dose of IV steroids after my ivig infusion. The first dose I started at half the regular starting dose but it still shot my BP up by 20 points and stayed elevated for hours. It took 3 months for it not to react and to titrate up to the regular dose. I just started an oral steroid before the infusion but didn’t react to it, probably because my system was already used to it. Granted an iv dose is more potent than an oral dose, but I would be careful. Can you start at a lower dose and taper from there? My oral dose was supposed to start at a 40mg taper over 4 days but I started it at 30mg the first time, then went to 40mg the next time.
  17. Have you had any problems with your sinuses or a bad cold? Any increase in migraine activity? Olfactory hallucinations maybe related to a migraine aura?
  18. Have you heard of the cell trend test from Germany? I believe they have a few muscarinic antibodies on their pots panel. Even though your daughter doesn’t have pots, the panel may have some of the antibodies you’re looking at. A few people on here have had the test from them, you can search the forum and I’m sure it will come up. I’m not sure though how it changes treatment options though if it is positive. Some people may be able to use it to push for ivig or plasmapheresis, others it might not change that much.
  19. Estrogen can dilate blood vessels. Not sure how it works but if it’s in your system, possibly it was enough to cause blood pooling and fainting?
  20. I get bad brain fog too...I have trouble finding words, either can’t think of it or will substitute another word that I didn’t mean to say. Or if I remember the word, it takes a minute before I can spit it out. Sometimes reading is hard. I have a terrible short term memory too! I forget things in general and especially if I get interrupted in the middle of something. I’ve left clothes in the washing machine for three days, left appliances on in the kitchen etc.
  21. Have you tried slowing the infusion rate or dividing it up over two days? Also, drinking tons of water before, during and after the infusion helps a lot too. Ivig is like oil in your veins. I get a 500ml bag of saline after my infusion and it helps with this. I also get an iv steroid at the end of the infusion which helps with the headaches. Maybe you could try it again if your doctor changes up a few things. Unfortunately like everything else, it’s often a trial and error process.
  22. Welcome new members! We hope this is a helpful resource for you. Please feel free to post an introduction or on a topic that you’re interested in. fox in a box Jani jennsation brandirenecornelius MistyCloud Jules2 Adt17764545  tjfroh ErinM Lizzie70 SpidersfromMars Happy1 Esther M amb111 Smiley Gal Whittykay
  23. Have you tried an electrophysiologist or tried to get a TTT? If you think it’s dysautonomia, working with a specialist may be the next step. Regular doctors who are unfamiliar with it will misdiagnose you or tell you it’s anxiety, etc. Unfortunately, it takes awhile to get a proper diagnosis. Hang in there!
  24. Thanks to all for making this such a great site! I’m so glad to be part of the Dinet community and appreciate all of the the support and information.
  25. I was on midodrine first, 10 mg TID, but my BP was still low 100/ 70’s . I then started florinef 0.1 twice daily. At one point I started birth control which made the diastolic come up another 10 points. Eventually my BP started to get too high, so I cut the midodrine, then eventually backed down the florinef to 0.1 once a day. I tried to split that in half but started passing out again so 0.1 seems to be my best dose for now. This is one of the few meds that I’ve never had any real side effects from, so I’ve been able to tolerate it well. I’ve read of others having headaches on it though, so I guess it really depends on the individual.
×
×
  • Create New...